Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 67, NWS Albuquerque, NM

May 23, 2018Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 23, 2018, 2:18 PM MDT for Union County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2018, 2:18 PM MDT (20:18 UTC)
Expired
May 23, 2018, 3:00 PM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Union County, NM

The radar

The Amarillo radar (KAMA), 165 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:14 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WUUS55 KABQ 232018
SVRABQ
NMC059-232100-
/O.NEW.KABQ.SV.W.0067.180523T2018Z-180523T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
218 PM MDT WED MAY 23 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  East central Union County in northeastern New Mexico...

* Until 300 PM MDT.

* At 218 PM MDT, a severe thunderstorm was located over Sedan, or 18
  miles north of Amistad, moving northeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Sedan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3600 10322 3619 10328 3642 10304 3608 10304
TIME...MOT...LOC 2018Z 229DEG 20KT 3618 10313 

HAIL...1.50IN
WIND...60MPH
 
$$

DPorter
2 follow-up statements
756 
WWUS55 KABQ 232036
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
236 PM MDT WED MAY 23 2018

NMC059-232100-
/O.CON.KABQ.SV.W.0067.000000T0000Z-180523T2100Z/
Union-
236 PM MDT WED MAY 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL UNION COUNTY...

At 236 PM MDT, a severe thunderstorm was located near Sedan, or 17
miles south of Clayton, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sedan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3607 10318 3622 10322 3642 10304 3613 10304
TIME...MOT...LOC 2036Z 231DEG 15KT 3621 10308 

HAIL...1.25IN
WIND...60MPH
 
$$

DPorter
824 
WWUS55 KABQ 232058
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
258 PM MDT WED MAY 23 2018

NMC059-232108-
/O.EXP.KABQ.SV.W.0067.000000T0000Z-180523T2100Z/
Union-
258 PM MDT WED MAY 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY WILL
EXPIRE AT 300 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3607 10318 3622 10322 3642 10304 3613 10304
TIME...MOT...LOC 2058Z 229DEG 20KT 3629 10297 

$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:00 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 23, 12:00 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1200 PM MDT Wed May 23 2018

.AVIATION...
18Z TAF CYCLE
MVFR low cigs over eastern NM are slowly clearing as mixing begins
and convection starts firing along the east slopes of the central mt
chain. SHRA/TSRA will move northeast around 20 kt as they progress
into the eastern plains. TSRA may become strong to locally severe
with large hail, high winds, torrential rainfall, and frequent cloud
to ground lightning strikes. The greatest potential for severe will
stretch from near KTCC to KROW eastward. Low clouds will redevelop
again tonight along and east of the central mt chain in the wake of
the storm activity. Confidence however is not as high on coverage
of clouds and potential IFR impacts.

Guyer

&&

.PREV DISCUSSION...300 AM MDT Wed May 23 2018...
.SYNOPSIS...
Gulf moisture will remain in place across eastern New Mexico today,
resulting in another round of scattered afternoon and evening
thunderstorms. West of the central mountain chain, very dry air will
keep things dry while temperatures warm slightly above yesterday's
readings. The warming trend continues through the remainder of the
week and into the weekend as a ridge of high pressure builds
overhead. Chances for afternoon and evening thunderstorms will
continue from the south-central mountains eastward on Thursday before
southwest winds send Gulf moisture east of the state Friday.

&&

.DISCUSSION...
Closed upper-low over the northern Great Basin continues to slowly
fill as it lifts northeastward. Southwest flow aloft on the southeast
periphery of this low will once again combine with plentiful low-
level Gulf moisture to result in another round of strong to severe
afternoon and evening thunderstorms in eastern NM today. Effective
bulk shear near 30kts along with higher CAPE values are progged this
afternoon and evening east of the central mountain chain. As a
result, another round of severe hailers is possible east of the
central mountain chain late this afternoon into the evening. Models
agree that most of the convective activity will either dissipate or
push east of NM after midnight. As a ridge aloft begins to build
overhead late-day Thursday, a lee side sfc trough expands ewd across
northeast NM and results in southwest winds and drier air putting an
end to storms. Gulf moisture and the resulting thunderstorms,
however, will remain from south- central mountains ewd Thursday
afternoon and evening. All areas dry out Friday as a ridge aloft
amplifies over NM.

As the above mentioned ridge axis translates just east of NM
Saturday, mixing increase and temperatures warm to between 5 to 15
degrees above seasonal averages. Saturday still looking like the
warmest/hottest day of the next seven. Both Saturday and Sunday look
breezy to locally windy as another closed low moves into the Great
Basin. Unfortunately, this system won't be accompanied by a strong
backdoor cold front with NM expected to remain dry through much of
next week. Good news is that the models are already showing signs
that our warm season subtropical upper-high (responsible for the
North American Monsoon) develops over northern Mexico and Southern
Plains around the first of June.

33

&&

.FIRE WEATHER...
...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO
THE WEEKEND...

Relatively moist and unstable conditions will prevail again today
across eastern portions of the state, where more wetting storms are
expected. Warm, dry and unstable conditions will prevail across
western and central portions of the state.

A drying/warming trend is forecast for the end of the work-week and
into the weekend as an upper level ridge amplifies over the region
then shifts east by Saturday, giving way to increasing
southwesterlies ahead of an approaching Pacific low. Hot, dry and
unstable conditions will be the story, with Haines values of 6
across most of the forecast area by Friday. Single digit RH hours
will be on the uptrend as well. Poor RH recovery Friday night will
set the stage for a potential critical fire weather event on
Saturday, thanks to increasing southwesterlies and a deepening lee
side trough. Critical fire weather conditions may persist into
Sunday as the Pacific low progresses east across the Great Basin and
into the Rockies, but may be limited to southern and eastern
portions of the forecast area. Winds will trend down early next week
as an upper level ridge builds over northern Mexico and the Desert
Southwest, but hot, dry and unstable conditions will likely persist.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 23, 3:01 AM MDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
301 AM MDT Wed May 23 2018

NMZ501>540-241145-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
301 AM MDT Wed May 23 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Another round of strong to severe storms is likely east of the
central mountain chain this afternoon and evening. Wind gusts to
between 50-60 mph, hail to the size of quarters along with the
accumulation of hail and frequent cloud to ground lightning are the
primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated strong afternoon and evening thunderstorms are possible
from the south-central mountains eastward Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

33

In the hours before

Special weather statement, May 23, 12:45 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1245 PM MDT WED MAY 23 2018

NMZ530-531-231915-
Union County-Harding County-
1245 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND
SOUTHWESTERN UNION COUNTIES UNTIL 115 PM MDT...

At 1245 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bueyeros, or 14 miles northeast of Mosquero, moving northeast at 35
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bueyeros and Yates.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3569 10372 3587 10407 3634 10378 3609 10328
TIME...MOT...LOC 1845Z 223DEG 30KT 3592 10376

DPorter
Special weather statement, May 23, 1:16 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
116 PM MDT WED MAY 23 2018

NMZ526-539-231945-
Eastern Lincoln County-South Central Mountains-
116 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 145 PM MDT...

At 115 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of San Patricio, or 17 miles east of Ruidoso, moving
northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
San Patricio and Glencoe.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3330 10532 3331 10550 3346 10542 3332 10514
      3314 10531
TIME...MOT...LOC 1915Z 211DEG 8KT 3326 10539

DPorter
Special weather statement, May 23, 1:40 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
140 PM MDT WED MAY 23 2018

NMZ530-232015-
Union County-
140 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL
215 PM MDT...

At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Romero, or 9 miles southeast of Amistad, moving
north at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Union
County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3574 10304 3577 10318 3608 10305 3607 10304
TIME...MOT...LOC 1940Z 199DEG 25KT 3581 10305

DPorter
Special weather statement, May 23, 2:13 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
213 PM MDT WED MAY 23 2018

NMZ530-232045-
Union County-
213 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
245 PM MDT...

At 212 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sedan, or 17 miles north of Amistad, moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sedan.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3602 10320 3618 10329 3643 10304 3611 10304
TIME...MOT...LOC 2012Z 227DEG 19KT 3617 10315

DPorter
Special weather statement, May 23, 2:15 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
215 PM MDT WED MAY 23 2018

NMZ531-232045-
Harding County-
215 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING COUNTY UNTIL
245 PM MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Mosquero, moving northeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bueyeros and Rosebud.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3564 10382 3581 10397 3608 10375 3586 10339
TIME...MOT...LOC 2014Z 224DEG 23KT 3582 10378

DPorter
Local storm report, May 23, 2:18 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TORNADO          4 SW PICACHO            33.31N 105.19W
05/23/2018                   LINCOLN            NM   STORM CHASER

&&

EVENT NUMBER ABQ201800649

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:22 PM MDTSpecial Weather StatementABQChaves23 min
May 22, 6:32 PM MDTSpecial Weather StatementABQMora28 min
May 22, 6:39 PM MDTAreal Flood AdvisoryABQChaves, Lincoln111 min
May 22, 6:42 PM MDTSevere Thunderstorm WarningABQMora48 min
May 22, 6:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln34 min
May 22, 7:17 PM MDTAreal Flood AdvisoryABQMora, San Miguel118 min
May 22, 7:21 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora39 min
May 22, 7:23 PM MDTSpecial Weather StatementABQLincoln22 min
May 22, 7:36 PM MDTSpecial Weather StatementABQMora24 min
May 22, 7:40 PM MDTSpecial Weather StatementABQHarding35 min
May 22, 7:55 PM MDTSpecial Weather StatementABQChaves35 min
May 22, 8:02 PM MDTSpecial Weather StatementABQMora28 min
May 22, 8:20 PM MDTSpecial Weather StatementABQHarding25 min
May 22, 8:29 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 22, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 22, 8:50 PM MDTSpecial Weather StatementABQMora25 min
May 22, 8:53 PM MDTSpecial Weather StatementABQUnion37 min
May 22, 9:15 PM MDTSpecial Weather StatementABQChaves30 min
May 22, 9:20 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
May 22, 9:22 PM MDTSpecial Weather StatementABQHarding23 min
May 22, 9:37 PM MDTSpecial Weather StatementABQUnion23 min
May 22, 9:38 PM MDTAreal Flood AdvisoryABQChaves, Lincoln112 min
May 22, 9:44 PM MDTSpecial Weather StatementABQMora31 min
May 22, 9:46 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln59 min
May 22, 9:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 22, 10:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln31 min
May 22, 10:59 PM MDTSpecial Weather StatementABQDe Baca31 min
May 22, 11:34 PM MDTSpecial Weather StatementABQGuadalupe26 min
May 22, 11:48 PM MDTSpecial Weather StatementABQ27 min
May 23, 12:45 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 1:16 PM MDTSpecial Weather StatementABQLincoln29 min
May 23, 1:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
May 23, 1:30 PM MDTSevere Thunderstorm WarningABQLincoln60 min
May 23, 1:53 PM MDTFlash Flood WarningABQLincoln2 hr
May 23, 2:07 PM MDTTornado WarningABQLincoln38 min
May 23, 2:13 PM MDTSpecial Weather StatementABQUnion32 min
May 23, 2:15 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 2:31 PM MDTSevere Thunderstorm WarningABQHarding, Union48 min
May 23, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln62 min
May 23, 2:45 PM MDTSpecial Weather StatementABQSan Miguel30 min
May 23, 2:51 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel114 min
May 23, 2:54 PM MDTSpecial Weather StatementABQQuay36 min
May 23, 2:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 23, 3:03 PM MDTFlash Flood WarningABQLincoln4 hr
May 23, 3:04 PM MDTSevere Thunderstorm WarningABQUnion29 min
May 23, 3:06 PM MDTTornado WarningABQChaves, Lincoln39 min
May 23, 3:15 PM MDTFlash Flood WarningABQGuadalupe, San Miguel4 hr
May 23, 3:22 PM MDTAreal Flood AdvisoryABQUnion113 min
May 23, 3:34 PM MDTSpecial Weather StatementABQ26 min
May 23, 3:36 PM MDTSpecial Weather StatementABQ24 min
May 23, 3:44 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 23, 3:47 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 23, 3:51 PM MDTFlash Flood WarningABQLincoln3 hr
May 23, 3:54 PM MDTSpecial Weather StatementABQMora36 min
May 23, 3:57 PM MDTSevere Thunderstorm WarningABQColfax48 min
May 23, 3:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel61 min
May 23, 4:01 PM MDTFlash Flood WarningABQGuadalupe, San Miguel5 hr
May 23, 4:01 PM MDTSpecial Weather StatementABQ29 min
May 23, 4:08 PM MDTTornado WarningABQChaves, Lincoln21 min
May 23, 4:10 PM MDTSevere Thunderstorm WarningABQMora65 min
May 23, 4:13 PM MDTSevere Thunderstorm WarningABQChaves51 min
May 23, 4:19 PM MDTSevere Thunderstorm WarningABQUnion13 min
May 23, 4:26 PM MDTSpecial Weather StatementABQHarding34 min
May 23, 4:28 PM MDTFlash Flood WarningABQUnion2 hr
May 23, 4:39 PM MDTFlash Flood WarningABQChaves3 hr
May 23, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
May 23, 4:47 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union58 min
May 23, 4:51 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt54 min
May 23, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel60 min
May 23, 5:12 PM MDTSevere Thunderstorm WarningABQMora63 min
May 23, 5:44 PM MDTFlash Flood WarningABQChaves116 min
May 23, 5:48 PM MDTFlash Flood WarningABQChaves112 min
May 23, 5:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 23, 5:58 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.